Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleAnnihilating ideals for an algebraic local cohomology class
Author(s) Yayoi Nakamura, Shinichi Tajima
TypeArticle in Journal
AbstractHypersurface isolated singularities are considered in the context of algebraic analysis. A method for computing relative Čech cohomology representations of algebraic local cohomology classes supported at the isolated singular point is described. An effective method to test membership and a method to compute the normal form for the Jacobi ideal are presented. The main purpose of this paper is to provide an effective algorithm for computing annihilating ideals, in the ring of partial differential operators, of the algebraic local cohomology class that generates the dual vector space to the local Milnor algebra.
KeywordsHypersurface isolated singularities, Grothendieck local duality, Algebraic local cohomology, Holonomic D -modules
URL http://www.sciencedirect.com/science/article/pii/S0747717108001363
JournalJournal of Symbolic Computation
Pages435 - 448
NoteSpanish National Conference on Computer Algebra
Translation No
Refereed No